MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3080
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that difficult to maintain sterility.The patient presented with angina and required calcium preparation.An encore 26 inflation device was selected for percutaneous coronary intervention (pci).Prior to the procedure, the packaging of the encore manometers was difficult to open and tended to tear at the corner, causing the paper to flare and making it challenging to maintain sterility.Despite this packaging issue, the procedure was successfully completed with the device.No patient complications were reported, and the patient made a full recovery.
 
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.Media analysis by manufacturer: the device was not returned for analysis.During the media analysis, the media attached shows the device packaging damage which confirms the as reported "packaging, difficult to open or remove packaging material".

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24247301
Report Number2124215-2026-06031
Device Sequence Number9657965
Product Code MAV
UDI-Device Identifier08714729127062
UDI-Public(01)08714729127062(17)270830(10)37338545
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3080
Device Catalogue Number3080
Device Lot Number0037338545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/03/2026
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown